RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 1079–1090 (Mi semr1116)  

Real, complex and functional analysis

Some Calculations of Orlicz Cohomology and Poincaré–Sobolev–Orlicz Inequalities

V. Gol'dshteina, Ya. A. Kopylovbc

a Department of Mathematics, Ben Gurion University of the Negev, Beer Sheva, P.O.Box 653, Israel
b Sobolev Institute of Mathematics, 4, Koptyuga ave., Novosibirsk, 630090, Russia
c Novosibirsk State University, 1, Pirogova str., Novosibirsk, 630090, Russia

Abstract: We carry out calculations of Orlicz cohomology for some basic Riemannian manifolds (the real line, the hyperbolic plane, the ball). Relationship between Orlicz cohomology and Poincaré–Sobolev–Orlicz-type inequalities is discussed.

Keywords: differential form, Orlicz cohomology, torsion, Poincaré–Sobolev–Orlicz inequality.

Funding Agency Grant Number
Siberian Branch of Russian Academy of Sciences 1.1.2, Project 0314-2016-0007
The second author was supported by the Program of Basic Scientific Research of the Siberian Branch of the Russian Academy of Sciences (Grant No. 1.1.2, Project 0314–2016–0007).


DOI: https://doi.org/10.33048/semi.2019.16.075

Full text: PDF file (184 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517, 515.168
MSC: 58A12, 46E30, 22E25
Received February 18, 2019, published August 13, 2019
Language:

Citation: V. Gol'dshtein, Ya. A. Kopylov, “Some Calculations of Orlicz Cohomology and Poincaré–Sobolev–Orlicz Inequalities”, Sib. Èlektron. Mat. Izv., 16 (2019), 1079–1090

Citation in format AMSBIB
\Bibitem{GolKop19}
\by V.~Gol'dshtein, Ya.~A.~Kopylov
\paper Some Calculations of~Orlicz Cohomology and Poincar\'e--Sobolev--Orlicz Inequalities
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 1079--1090
\mathnet{http://mi.mathnet.ru/semr1116}
\crossref{https://doi.org/10.33048/semi.2019.16.075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000480602300001}


Linking options:
  • http://mi.mathnet.ru/eng/semr1116
  • http://mi.mathnet.ru/eng/semr/v16/p1079

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:2
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019